Kahler submanifolds with lower bounded totally real bisectional curvature tensor II
Commun. Korean Math. Soc. 2002 Vol. 17, No. 2, 279-293
Printed June 1, 2002
Yong-Soo Pyo, Kyoung-Hwa Shin
Pukyong National University, Pukyong National University
Abstract : In this paper, we prove that if every totally real bisectional curvature of an $n(\geqq 3)$-dimensional complete K\"ahler submanifold of a complex projective space of constant holomorphic sectional curvature $c$ is greater than $\frac{c}{6n(n+1)}(3n^2 + 2n-2),$ then it is totally geodesic and compact.
Keywords : Kahler manifold, sectional curvature, holomorphic sectional curvature, totally real bisectional curvature, totally
MSC numbers : 53C50, 53C55, 53C56
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd